# SDR CA150629003

- Difficulty date: June 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 84 hours
- Engine: Pwc PW150A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Damaged
- Location: Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF PROPELLING FORCE WAS OBSERVED DURING FINAL STAGE OF LANDING & AN ACFT GEN CAUTION LIGHT COME ON SHORTLY AFTER.  ON SHUTDOWN, THE PROP DIDN’T FEATHER COMPLETELY & WHEN THE CREW STARTED UP AGAIN, THE PROP WOULD NOT GO INTO FINE PITCH. RGB OVER SPEED GOVERNOR DRIVE SPLINE FOUND DAMAGED.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
